# SDR UPS98826988

- Difficulty date: June 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 97532938
- Condition: Cracked
- Location: Ws 250.089
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, RT INBD SLOT BOX, O/B AFT VERTICAL ANGLE IS CRACKED.  REMOVED, FABRICATED, AND INSTALLED VERTICAL ANGLE PER DWG 9753293 AND SRM 51-1-21, 51-3-0.
